MathSciNet Relay Station
MathSciNet bibliographic data
MR1632841 60F17 (60F15 62G30)
Castelle, Nathalie; Laurent-Bonvalot, Françoise Strong approximations of bivariate uniform empirical processes. Ann. Inst. H. Poincaré Probab. Statist. 34 (1998), no. 4, 425–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement